MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM
Catalog Number 08890587190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys hcg stat test system results for 1 patient sample on a cobas e 411 immunoassay analyzer.The initial hcg result was 1.00 miu/ml with flag.The sample was repeated and the result was 106.2 miu/ml with flag.The sample was repeated again on another e411 analyzer and the result was 103.0 miu/ml with flag.The result was 103.0 miu/ml was deemed correct.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided was acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
Upon review of the alarm trace, there were alarms indicating that a system reagent could not be detected.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS HCG STAT
Common Device Name
HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20535889
Report Number1823260-2024-03081
Device Sequence Number12436701
Product Code DHA
UDI-Device Identifier07613336169216
UDI-Public07613336169216
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K203227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number08890587190
Device Lot Number768078
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale